MathSciNet Relay Station
MathSciNet bibliographic data
MR1451118 (98g:65078) 65M06 (35L65 65M15)
Schroll, Hans Joachim; Tveito, Aslak; Winther, Ragnar An $L\sp 1$-error bound for a semi-implicit difference scheme applied to a stiff system of conservation laws. SIAM J. Numer. Anal. 34 (1997), no. 3, 1152–1166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement